MathSciNet Relay Station
MathSciNet bibliographic data
MR971816 (90e:35026) 35B65 (35L70)
Miranda, M. Milla; Medeiros, L. A. Hidden regularity for semilinear hyperbolic partial differential equations. Ann. Fac. Sci. Toulouse Math. (5) 9 (1988), no. 1, 103–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement